# SDR AALA201802279029

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 4,722 hours, 482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN OVER THE L3 DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM A-33-51-07-01A-520A.
